# SDR AALA201903119019

- Difficulty date: November 4, 2018
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 80,136 hours, 11,333 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Input
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY 7000 FT HAD AN UNCOMMANDED 6.0 DEGREE LEFT RUDDER INPUT.  DISCONNECTED THE NR 2 AUTOPILOT AND MANUALLY RESET THE RUDDER TRIM TO ZERO.  USED THE NR 1 AUTOPILOT FOR THE REMAINDER OF THE FLIGHT.  NO FAULTS FOUND DURING AFS TEST AND EFCS TEST. NO 30 DAY HISTORY.  PERFORMED A SATISFACTORY LAND CAT 3 CAPABILITY TEST IAW JC 33T21022001.  LMP STATUS REMAINS CAT 3 DUAL.  OK TO CONTINUE.  NO SPECIFIC PART WAS IDENTIFIED AS CAUSING THE DIFFICULTY BY MAINTENANCE DURING THE AFS AND EFCS TESTS.
